JournalszaaVol. 24, No. 4pp. 721–734

Impulsive Control for Stability of Volterra Functional Differential Equations

  • JIANHUA SHEN

    College of Haihua, Hunan, China
  • JIANLI LI

    Hunan Normal University, China
Impulsive Control for Stability of Volterra Functional Differential Equations cover
Download PDF

Cite this article

JIANHUA SHEN, JIANLI LI, Impulsive Control for Stability of Volterra Functional Differential Equations. Z. Anal. Anwend. 24 (2005), no. 4, pp. 721–734

DOI 10.4171/ZAA/1265